# SDR P5CA9800782

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RIVET SHEARED AND SKIN BULGED AT BS 1000 AT S-42L.  CORROSION REMOVED AND STRINGER REPAIRED PER BOEING SRM 53-10-03 FIG 1.
